Show simple item record

dc.contributor.authorDrăgan, Vasile
dc.contributor.authorIvanov, Ivan Ganchev
dc.contributor.authorPopa, Ioan-Lucian
dc.contributor.authorBagdasar, Ovidiu
dc.date.accessioned2021-11-10T16:22:19Z
dc.date.available2021-11-10T16:22:19Z
dc.date.issued2021-10-26
dc.identifier.citationDrăgan, V., Ivanov, I.G., Popa, I.-L. and Bagdasar, O. (2021). 'Closed-Loop Nash Equilibrium in the Class of Piecewise Constant Strategies in a Linear State Feedback Form for Stochastic LQ Games'. Mathematics, 9(21), pp. 1-15en_US
dc.identifier.doi10.3390/math9212713
dc.identifier.urihttp://hdl.handle.net/10545/626097
dc.description.abstractIn this paper, we examine a sampled-data Nash equilibrium strategy for a stochastic linear quadratic (LQ) differential game, in which admissible strategies are assumed to be constant on the interval between consecutive measurements. Our solution first involves transforming the problem into a linear stochastic system with finite jumps. This allows us to obtain necessary and sufficient conditions assuring the existence of a sampled-data Nash equilibrium strategy, extending earlier results to a general context with more than two players. Furthermore, we provide a numerical algorithm for calculating the feedback matrices of the Nash equilibrium strategies. Finally, we illustrate the effectiveness of the proposed algorithm by two numerical examples. As both situations highlight a stabilization effect, this confirms the efficiency of our approach.en_US
dc.description.sponsorship1 Decembrie 1918 Universityen_US
dc.language.isoenen_US
dc.publisherMDPI AGen_US
dc.relation.ispartofseriesSpecial Issue: Dynamical Systems in Engineeringen_US
dc.relation.urlhttps://www.mdpi.com/2227-7390/9/21/2713en_US
dc.rights.urihttps://creativecommons.org/licenses/by/4.0/
dc.subjectGeneral Mathematicsen_US
dc.subjectEngineering (miscellaneous)en_US
dc.subjectComputer Science (miscellaneous)en_US
dc.titleClosed-Loop Nash Equilibrium in the Class of Piecewise Constant Strategies in a Linear State Feedback Form for Stochastic LQ Gamesen_US
dc.typeArticleen_US
dc.identifier.eissn2227-7390
dc.contributor.departmentRomanian Academy, Bucharest, Romaniaen_US
dc.contributor.departmentThe Academy of the Romanian Scientists, Bucharest, Romaniaen_US
dc.contributor.departmentSofia University St. Kliment Ohridski, Bulgariaen_US
dc.contributor.departmentUniversity of Alba Iulia, Romaniaen_US
dc.contributor.departmentUniversity of Derbyen_US
dc.identifier.journalMathematicsen_US
dc.identifier.piimath9212713
dc.source.journaltitleMathematics
dc.source.volume9
dc.source.issue21
dc.source.beginpage2713
dcterms.dateAccepted2021-10-20
refterms.dateFOA2021-11-10T16:22:20Z
dc.author.detail782275en_US


Files in this item

Thumbnail
Name:
(2021) Mathematics - Closed Loop ...
Size:
387.6Kb
Format:
PDF
Description:
Published article, Open Access

This item appears in the following Collection(s)

Show simple item record

https://creativecommons.org/licenses/by/4.0/
Except where otherwise noted, this item's license is described as https://creativecommons.org/licenses/by/4.0/